# SDR DLL14951418

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 5 Spoiler
- Component: 1529105176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT NR 5 SPOILER WAS FOUND TO BE DELAMINATED ON BOTTOM SKIN T/E.  REPAIRED PER SRM 57-52-00.
